On a high-indices theorem in Borel summability

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)265-281
Number of pages17
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume7
Issue number3-4
DOIs
Publication statusPublished - Sep 1956

Fingerprint

Borel Summability
Index Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a high-indices theorem in Borel summability. / Erdős, P.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 7, No. 3-4, 09.1956, p. 265-281.

Research output: Contribution to journalArticle

@article{7215c77610ff49efa97156d0430e15a1,
title = "On a high-indices theorem in Borel summability",
author = "P. Erdős",
year = "1956",
month = "9",
doi = "10.1007/BF02020523",
language = "English",
volume = "7",
pages = "265--281",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On a high-indices theorem in Borel summability

AU - Erdős, P.

PY - 1956/9

Y1 - 1956/9

UR - http://www.scopus.com/inward/record.url?scp=0007276102&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007276102&partnerID=8YFLogxK

U2 - 10.1007/BF02020523

DO - 10.1007/BF02020523

M3 - Article

VL - 7

SP - 265

EP - 281

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -